IMECH-IR

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Modelling roll waves with shallow water equations and turbulent closure 期刊论文
Journal of Hydraulic Research, 2015, 卷号: 53, 期号: 2, 页码: 161-177
Authors:  Cao ZX;  Hu PH;  Hu KH;  Pender G;  Liu QQ(刘青泉)
View  |  Adobe PDF(2213Kb)  |  Favorite  |  View/Download:351/138  |  Submit date:2014/12/25
Turbulent Reynolds Stress  Natural Roll Waves  Shallow Water Equations  Periodic Permanent Roll Waves  K-epsilon Turbulence Model